MAUDE Adverse Event Report: DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; SCREW, FIXATION, BONE
Catalog Number 212042
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the titanium anchor on the quickanchor orthocord device was detached from the inserter tip due to the transparent sleeve cover that holds the anchor, was fully retracted.It was noted in the service order that the device was opened by the hospital, and after pulling out of the packaging the distal tip of the anchor had detached / broken off and could not be re-attached.The anchor could not be appropriately used for the operation.It was reported that there were no delays in the procedure as a spare device was available and the procedure was completed successfully.It was reported that no fragments were generated.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the device comes in used condition.Biological matter can be observed on the device.The titanium anchor is detached from the inserter tip due to the transparent sleeve cover that holds the anchor, was fully retracted.The titanium anchor is not broken.Since the device evidence shows signs of use, the reported condition of upon receipt is not confirmed.The overall complaint was confirmed as the observed condition of the microqa+ w/#4oc p3 would contribute to the complained device issue.Based on the investigation findings, the potential cause can be attributed to involuntary retraction of the transparent plastic sleeve during device opening.As per the instructions for use; retract the slide cover on the handle to the ¿full open¿ position to release the anchor.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non conformance regarding this lot.

Brand Name
QUICKANCHOR ORTHOCORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25035645
Report Number1221934-2026-01796
Device Sequence Number21397745
Product Code HWC
UDI-Device Identifier10886705001880
UDI-Public(01)10886705001880(10)109B44(17)280531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212042
Device Lot Number109B44
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexMale